# SDR C2XA02IA224

- Difficulty date: October 10, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60705
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA-  MAINTENANCE NOTED THAT THE ENTRY WAY EMERGENCY LIGHTS FAILED TO IL;UMINATE.  BNA-  MAINTENANCE REMOVED AND REPLACED THE #1 EMERGENCY LIGHT BATTERY, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
